# SDR TSAA1072015

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,995 hours, 58,179 cycles
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894091
- Part serial: 2338
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NON-ETOPS CARGO FLT 14. CREW NOTED THE  NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW FOLLOWED QRH PROCEDURES AND SHUT DOWN THE NR 1 ENGINE.  CREW LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE UPPER OVERHEAT LOOP IN ACCORDANCE WITH MM 26-11-11.  OPS CHECK GOOD ON ENGINE RUN.
